# SDR VTZA97236

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Part number: ASK226
- Condition: Failed
- Location: Rt Duct Coupling
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

EWR/RIC - FLT 6470 - DURING TAXI AT 1645 HOURS ON 4-16-97.  RETURNED TO GATE DUE TO RT DUCT FAIL WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED DUCT COUPLING O-RINGS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
